O toždestve L. B. Redei dlâ polinomov Lagerra

Viskov, Oleg Viktorovič: O toždestve L. B. Redei dlâ polinomov Lagerra. Acta scientiarum mathematicarum, (39) 1-2. pp. 27-28. (1977)

[img] Cikk, tanulmány, mű
math_039_fasc_001_002_027-028.pdf

Download (690kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1977
Volume: 39
Number: 1-2
Page Range: pp. 27-28
ISSN: 0001-6969
Language: orosz
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 28. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14609

Actions (login required)

View Item View Item